Show simple item record

dc.contributor.authorGopalsamy, Kondalsamy
dc.contributor.authorMohamad, Sannay
dc.date.accessioned2010-07-27T05:42:08Z
dc.date.available2010-07-27T05:42:08Z
dc.date.issued2003en_US
dc.identifier.citationMohamad, S. & Gopalsamy, K., 2003. Exponential stability of continuous-time and discrete-time cellular neural networks with delays. Applied Mathematics and Computation, 135(1), 17-38.en
dc.identifier.issn0096-3003en_US
dc.identifier.urihttp://hdl.handle.net/2328/8448
dc.titleExponential stability of continuous-time and discrete-time cellular neural networks with delaysen_US
dc.typeArticleen_US
dc.identifier.rmid2003052907en_US
dc.identifier.doihttps://doi.org/10.1016/S0096-3003(01)00299-5en
dc.description.note360 PARK AVE SOUTH, NEW YORK, NY, 10010-1710en
dc.subject.forgroup0102 Applied Mathematicsen_US
dc.subject.forgroup0103 Numerical and Computational Mathematicsen_US


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record